# SDR SWAA2019031330619

- Difficulty date: February 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION PANEL CORRODED BETWEEN BS 440 TO BS 500, LBL 24.  R&R TRANSITION PANEL PER SRM AND DWG.
